Quasioptimal bound for the length of reset words for regular automata

Rystsov, I. K.: Quasioptimal bound for the length of reset words for regular automata. In: Acta cybernetica, (12) 2. pp. 145-152. (1995)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_012_numb_002_145-152.pdf

Download (440kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1995
Volume: 12
Number: 2
ISSN: 0324-721X
Page Range: pp. 145-152
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 152. p.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12552

Actions (login required)

View Item View Item